On Certain Dual Integral Equations

  • R. S. Pathak Banaras Hindu University, Varanasi
Keywords: H functions, Mellin transforms, Bessel functions


Dual integral equations involving H-Functions have been solved by using the theory of Mellin transforms. The proof is analogous to that of Busbridge on solutions of dual integral equations involving Bessel functions.
How to Cite
Pathak, R. (2014). On Certain Dual Integral Equations. Defence Science Journal, 24(1), 31-40. https://doi.org/10.14429/dsj.24.6500
General Papers

Most read articles by the same author(s)